CureZone   Log On   Join
Re: Heart flutters??? Joint Problems??
 
shelby001 Views: 6,481
Published: 15 years ago
 
This is a reply to # 870,582

Re: Heart flutters??? Joint Problems??


I have had all the symptoms that you are talking of and more. I had the Mirena removed in February and I still have the heart flutters. They almost feel like gassy bubbles in my heart and like you said it makes me have one little cough and the flutter is gone. My obg-yn wants me to see a heart specialist now, to see what it is, I thought I was done with the testing, but apparently not. She checks back with me regularly to see if any of my side effects will be permanent. Otherwise I feel like my old self again, the joint pains, tiredness, anxiety & Depression are gone. My hair is still falling out but at a much lesser rate. I'm confident that I will be fine. I know I need to see someone about the flutters, but I'm not in any rush right now. I'm back to enjoying my life, my family. I still am struggling with my weight issues but I haven't really tried yet, I will starting next week! (25lb gain in 6 months). I suggest to anyone, if your unsure of whether or not the Mirena is causing your health concerns, take it out and give yourself sometime, I bet you'll feel better soon.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

12.141 sec, (1)